# SDR AALA2020022419015

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,642 hours, 21,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 19092151421
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD #1 FLAP TRACK RAIL WORN. REPLACED FLAP TRACK RAIL PER AMM 57-54-21-400-801-B.
